Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 456537, 6 pages
http://dx.doi.org/10.1155/2014/456537
Research Article

On Fractional Order Dengue Epidemic Model

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Art and Sciences, Qassim University, P.O. Box 3771, Unaizah-Qassim 51911, Saudi Arabia
3Departamento de Analisis Mateatico, Facultad de Matematicas, Universidad de Santiago de Compostela, 15782 Santiago de Compostela, Spain

Received 17 April 2014; Accepted 23 June 2014; Published 18 August 2014

Academic Editor: J. A. Tenreiro Machado

Copyright © 2014 Hamed Al-Sulami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamed Al-Sulami, Moustafa El-Shahed, Juan J. Nieto, and Wafa Shammakh, “On Fractional Order Dengue Epidemic Model,” Mathematical Problems in Engineering, vol. 2014, Article ID 456537, 6 pages, 2014. https://doi.org/10.1155/2014/456537.